An Application of the Stiefel–Whitney Classes to the Proof of a Fixed Point Theorem for Set-Valued Mappings

Volume 53 / 2005

Dariusz Miklaszewski Bulletin Polish Acad. Sci. Math. 53 (2005), 181-186 MSC: 55M20, 55R25, 54C60. DOI: 10.4064/ba53-2-7

Abstract

We prove a fixed point theorem for Borsuk continuous mappings with spherical values, which extends a previous result. We apply some nonstandard properties of the Stiefel–Whitney classes.

Authors

  • Dariusz MiklaszewskiFaculty of Mathematics and Computer Science
    Nicholaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image